# SDR UIEA2021020800254

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,877 hours, 18,138 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

#2 ENG VIBRATION @ RUN UP REQUIRES REMOVAL CLEAN INSPECTION LUBE REINSTALLATION OF 1ST STAGE BLADES( PERFORMED REMOVED, RELUBE & RE INSTALLATION OF FAN BLADES @ #2 ENG IAW 767 AMM 72-31-02.  PERFORMED VIB  SURVEY IAW  71-00-00  TEST # 6  VIB @ .9 UNITS, FOUND WITHIN LIMITS )
